Nebraska, 2014

Drought in Nebraska, June 1 to 30, 2014

June 1 to 30, 2014 · NWS LBF · 18 events in 18 counties and zones

Abundant rainfall fell across much of western and north central Nebraska during the month of June. Some locations received record or near record monthly rainfall.

Where it happened

Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

Abundant rainfall fell across much of western and north central Nebraska during the month of June. Some locations received record or near record monthly rainfall. Drought conditions eased across western and north central Nebraska with extreme (D3) and severe (D2) drought conditions removed. Abnormally dry and moderate (D1) drought conditions lingered from portions of southwest Nebraska into central Nebraska and eastern portions of north central Nebraska.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at May 31, 10:40 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, May 31, 10:40 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT SAT MAY 31 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 358 PM CDT SAT MAY 31 2014

A FAIRLY QUIET NIGHT IS EXPECTED ACROSS MOST OF WESTERN AND NORTH
CENTRAL NEBRASKA...THE EXCEPTION WILL BE ACROSS NORTHWEST AND
EVENTUALLY NORTH CENTRAL NEBRASKA...WHERE A CLUSTER OF THUNDERSTORMS
COULD SURVIVE OFF THE HIGHER TERRAIN AS IT MOVES EAST INTO A
FAVORABLE LOW LEVEL JET/MOIST ADVECTION AREA. OVERALL CONFIDENCE IS
NOT HIGH ON THIS OCCURRING HOWEVER...AS NO REAL DEFINED SHORTWAVE
EVIDENT TONIGHT TO HELP MAINTAIN CONVECTION. SO POPS WILL BE
MAINTAINED IN THE LOW CHANCE CATEGORY /30 PERCENT/. OTHERWISE
CONTINUED WARM/MOIST ADVECTION WILL KEEP LOWS MOSTLY IN THE
60S...WITH A FEW UPPER 50S ACROSS THE PANHANDLE.

MODELS SEEM TO BECOMING INTO BETTER AGREEMENT ON THE OVERALL SEVERE
WEATHER THREAT SUNDAY. HIGH RES MODELS AGREE THAT SFC LOW PRESSURE
WILL BE IN AN ELONGATED FASHION FROM SOUTHWEST SOUTH DAKOTA TO
EASTERN COLORADO AROUND SUNRISE. SOUTH TO SOUTHEAST SURFACE WINDS TO
THE EAST OF THIS AREA WILL CONTINUE TO DRAW RICH GULF MOISTURE INTO
THE AREA. BY LATE MORNING/EARLY AFTERNOON TWO SEPARATE SFC LOWS
SHOULD BECOME BETTER DEFINED...ONE NEAR PINE RIDGE SOUTH DAKOTA AND
THE OTHER WEST OF GOODLAND KANSAS. BOTH LOWS WILL HAVE AN INFLUENCE
ON THE SEVERE WEATHER POTENTIAL ACROSS OUR AREA. THE PINE RIDGE LOW
WILL MOVE NORTHEAST TOWARD CENTRAL SOUTH DAKOTA ...WITH A COLD FRONT
PIVOTING SOUTHEAST INTO NORTHWEST NEBRASKA BY MID AFTERNOON.
THUNDERSTORMS WILL LIKELY FORM ALONG THIS BOUNDARY...WITH SHEAR AND
INSTABILITY SUPPORTING SUPERCELLS WITH LARGE HAIL AND DAMAGING
WINDS. OTHER STORMS /SUPERCELLS/ ARE LIKELY TO THE NORTH AND
NORTHEAST OF THE GOODLAND SURFACE LOW ACROSS SOUTHWEST NEBRASKA.
HERE SURFACE WINDS WILL BE BACKED TO THE SOUTHEAST...AND A FEW
TORNADOES SEEM POSSIBLE IN ADDITION TO THE LARGE HAIL AND DAMAGING
WIND THREAT. ALL THIS ACTIVITY SHOULD EVOLVE INTO A FORWARD
PROPAGATING MCC BY EVENING...WITH HEAVY RAIN LIKELY FOR AREAS OF
CENTRAL AND NORTH CENTRAL NEBRASKA AS THE SYSTEM MOVES
EAST.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 358 PM CDT SAT MAY 31 2014

THUNDERSTORMS WITH HEAVY RAIN POSSIBLE SUNDAY EVENING THEN
AGAIN TUESDAY/TUESDAY NIGHT.

THE EXPECTED MCS DEVELOPMENT WILL MOVE INTO CENTRAL AND EASTERN
NEBRASKA SUNDAY EVENING. THE EXACT LOCATION DIFFERS BY
MODEL...AND KEPT LIKELY POPS GOING EAST OF STOCKVILLE THROUGH
BREWSTER AND BASSETT. AREAS EAST OF THIS LINE ARE MOST LIKELY TO
EXPERIENCE HEAVY RAINFALL WITH A CONTINUED THREAT FOR ISOLATED
LARGE HAIL AND WIND DAMAGE. ANY THUNDERSTORMS IN THE WEST WILL END
EARLY EVENING...AS STORM CHANCES END IN THE EAST BY 06Z.

THE BALANCE OF MONDAY LOOKS DRY WITH SOME STORMS DEVELOPING IN THE
HIGHER TERRAIN TO OUR WEST. BEHIND A WEAK COLD FRONT...SKIES TO BE
MOSTLY SUNNY WITH HIGHS UPPER 70S/LOW 80S. DEWPOINTS ACTUALLY FCST
TO SLIP INTO THE UPPER 40S AND LOWER 50S.

A WARM FRONT IS FORECAST TO DEVELOP ALONG THE NEBRASKA AND KANSAS
BORDER MONDAY NIGHT. AS AN UPPER TROUGH MOVES INTO UTAH AND WRN
WY...AN ELEVATED WARM FRONT AT H7 WILL LIFT NORTHEAST TRIGGERING
A CHANCE FOR SHOWERS FROM THE WESTERN SANDHILLS INTO SWRN NEBR. AS
UPPER TROUGH FLATTENS OUT ACROSS THE CENTRAL PLAINS
TUESDAY...HEIGHT FALLS ALOFT WILL BRING STEEP LAPSE RATES ALONG
WITH MUCAPES OF 1500 TO 2500 J/KG. CONCERNING WILL BE STRONG DEEP
LAYER SHEAR OF 50 TO 70 KTS ACROSS THE SERN FA TO SUPPORT SEVERE
STORMS. AREAS NEAR AND SOUTH OF INTERSTATE 80 IN CLOSER PROXIMITY
TO THE WARM FRONT COULD SEE THE MOST INTENSE STORMS TUESDAY
AFTERNOON/EARLY EVENING. WITH AVAILABLE PWAT VALUES OF 1-1.25
INCHES...HEAVY RAINFALL APPEAR INCREASINGLY LIKELY. HAVE LIKELY
POPS MOST AREAS TUESDAY/TUESDAY NIGHT..DUE TO CONTINUED MODEL
AGREEMENT.

FOR WEDNESDAY THROUGH SATURDAY...THERE WILL BE ABOUT A 20 TO 40
PERCENT CHANCE FOR SHOWERS AND THUNDERSTORMS AS A WESTERN CONUS
TROUGH BRINGS ZONAL FLOW TO THE CENTRAL CONUS. GENERALLY SEASONAL
TEMPS EXPECTED FROM MID 70S TO LOWER 80S.  LOWS IN THE MID 50S TO
UPPER 50S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1142 PM CDT SAT MAY 31 2014

A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE
CENTRAL AND NORTHERN ROCKIES SUNDAY. AS THIS FEATURE APPROACHES
THE CENTRAL PLAINS...THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING
THE AFTERNOON AND EVENING HOURS ON SUNDAY. HOWEVER...OVERNIGHT
TONIGHT...THERE CONTINUES TO BE A SMALL THREAT FOR THUNDERSTORMS
ACROSS NORTHERN NEBRASKA. STORMS MAY IMPACT THE KVTN TERMINAL
THROUGH 09Z SUNDAY BEFORE MOVING EAST. EXPECT SOUTHERLY WINDS
THROUGH SUNDAY AFTERNOON...WITH A SHIFT TO THE NORTHWEST BY SUNDAY
EVENING. AT THIS TIME...CIGS WILL GENERALLY BE VFR WITH THE
EXCEPTION OF SOME MVFR CIGS IN THE VICINITY OF THUNDERSTORMS.
THUNDERSTORMS MAY BE SEVERE ESPECIALLY DURING THE 20Z TO 24Z TIME
FRAME ON SUNDAY. WINDS MAY GUST UP TO 40+ KTS WITH SMALL HAIL
POSSIBLE IN THE VICINITY OF THUNDERSTORMS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, May 31, 10:51 PM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1151 PM CDT SAT MAY 31 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-020500-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1151 PM CDT SAT MAY 31 2014 /1051 PM MDT SAT MAY 31 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT TONIGHT...MAINLY
ALONG AND NORTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING AND NORTH OF
HIGHWAY 91 FROM DUNNING TO ERICSON. A STRONG THUNDERSTORM IS
POSSIBLE WITH WIND GUSTS TO 50 MPH AND HAIL UP TO THE SIZE OF
PENNIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS ARE LIKELY SUNDAY AFTERNOON AND EVENING. A
POTENT UPPER LEVEL DISTURBANCE WILL AID IN THUNDERSTORM
DEVELOPMENT BY MID AFTERNOON...LASTING INTO SUNDAY EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN RISKS...BUT A TORNADO OR
TWO CANNOT BE RULED OUT.

THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AFTERNOON AND EVENING AS
LOW PRESSURE DEVELOPS IN EASTERN COLORADO AND BEGINS CROSSING
KANSAS. CONDITIONS MAY BECOME FAVORABLE FOR SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, May 31, 9:24 PM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 PM CDT SAT MAY 31 2014

NEZ004-010430-
SHERIDAN NE-
924 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL
1030 PM MDT...

AT 923 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF ALLIANCE...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
DIAMOND LAKE AROUND 1000 PM MDT.
SMITH LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 1010 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Special weather statement, May 31, 9:40 PM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 PM MDT SAT MAY 31 2014

NEZ004-010445-
SHERIDAN NE-
940 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL
1045 PM MDT...

AT 937 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF ALLIANCE...MOVING EAST AT
25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
KRAUSE LAKE AROUND 950 PM MDT.
DIAMOND LAKE AROUND 1005 PM MDT.
ARGO HILL AROUND 1040 PM MDT.
WOLF HILL AROUND 1045 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Special weather statement, May 31, 10:20 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1020 PM MDT SAT MAY 31 2014

NEZ022-023-010500-
GARDEN NE-GRANT NE-
1020 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT AND NORTHERN GARDEN
COUNTIES UNTIL 1100 PM MDT...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF CRESCENT LAKE NWR...OR 28
MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
DEER LAKE AROUND 1025 PM MDT.
BRITTON LAKE AND JERRY LAKE AROUND 1035 PM MDT.
SWEDE LAKE AROUND 1055 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Special weather statement, May 31, 11:17 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1217 AM CDT SUN JUN 1 2014

NEZ023-024-010615-
GRANT NE-HOOKER NE-
1117 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR HOOKER AND GRANT COUNTIES UNTIL
1215 AM MDT...

AT 1115 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF HYANNIS...OR 23 MILES NORTH OF
ARTHUR...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
PRATT LAKE AND SPRING VALLEY LAKE AROUND 1125 PM MDT.
CARR LAKE AROUND 1145 PM MDT.
HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 1215 AM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 139 AND 194.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 139 AND 162.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 70.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

18 drought. Local standard time, as filed.

Drought, Blaine

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Blaine forecast zone
Reported by
Drought Monitor
Coordinates
41.913, -99.977 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Brown

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Brown forecast zone
Reported by
Drought Monitor
Coordinates
42.430, -99.929 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Custer

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Custer forecast zone
Reported by
Drought Monitor
Coordinates
41.394, -99.726 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Frontier

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Frontier forecast zone
Reported by
Drought Monitor
Coordinates
40.530, -100.394 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Garfield

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Garfield forecast zone
Reported by
Drought Monitor
Coordinates
41.914, -98.991 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Hayes

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Hayes forecast zone
Reported by
Drought Monitor
Coordinates
40.525, -101.062 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Holt

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Holt forecast zone
Reported by
Drought Monitor
Coordinates
42.456, -98.784 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Lincoln

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Lincoln forecast zone
Reported by
Drought Monitor
Coordinates
41.048, -100.745 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Logan

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Logan forecast zone
Reported by
Drought Monitor
Coordinates
41.567, -100.483 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Loup

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Loup forecast zone
Reported by
Drought Monitor
Coordinates
41.914, -99.454 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, McPherson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
McPherson forecast zone
Reported by
Drought Monitor
Coordinates
41.568, -101.060 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Rock

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Rock forecast zone
Reported by
Drought Monitor
Coordinates
42.421, -99.450 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Thomas

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Thomas forecast zone
Reported by
Drought Monitor
Coordinates
41.914, -100.556 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Wheeler

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Wheeler forecast zone
Reported by
Drought Monitor
Coordinates
41.915, -98.528 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Chase

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Chase forecast zone
Reported by
Drought Monitor
Coordinates
40.524, -101.698 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Hooker

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Hooker forecast zone
Reported by
Drought Monitor
Coordinates
41.916, -101.135 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Keith

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Keith forecast zone
Reported by
Drought Monitor
Coordinates
41.199, -101.661 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

Drought, Perkins

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Perkins forecast zone
Reported by
Drought Monitor
Coordinates
40.851, -101.650 (the zone’s center; the record gives no point)

The drought that began in June 2012 eased to Abnormally Dry to Moderate (D1) Drought conditions as above normal rain fell during the month.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 523236, 523237, 523240, 523247, 523249, 523252, 523253, 523289, 523290, 523292, 523295, 523298, 523300, 523304, 523238, 523277, 523282, 523297.